Dizziness And Shortness Of Breath After Ferinject

Updated
Beanz55 Says:

My first ferinject last year made me feel amazing. But 11 days after the last one and I’m very dizzy, shortness of breath, and pounding heart (even though my pulse is normal). There was nausea but luckily that has subsided. I’m pretty much bed ridden. When will this end ??

More Discussions:

Weakness, dizziness and shortness of air

I have been on Jardiance for several months. I recently began to suffer from dehydration, and received two liters of flu...

1 REPLY
Severe Shortness Of Breath After Prolia Shot

I got my second prolia shot, had severe shortness of breath 2 days later and I still find it hard to breathe, have gone ...

3 REPLIES
increased shortness of breath after vocal cord medialization

I had paralysis of left vocal cord after having a thyroidectomy. I had hoarseness and shortness of breath, which is comm...

Shortness of Breath and chest pain

I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever...

3 REPLIES
Multaq and Shortness of Breath

Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...

10 REPLIES
VIMPAT and Shortness of Breath

Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...

1 REPLY
eliquis and shortness of breath

My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...

75 REPLIES
a bit of shortness of breath, and light headed ness...

I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou...

2 REPLIES
Jevtana and shortness of breath

I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...

2 REPLIES
Pristiq and shortness of breath

I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of ...

1 REPLY